HAL will be down for maintenance from Friday, June 10 at 4pm through Monday, June 13 at 9am. More information
Skip to Main content Skip to Navigation
Journal articles

Transparent boundary conditions for the Helmholtz equation in some ramified domains with a fractal boundary

Document type :
Journal articles
Complete list of metadata

https://hal.archives-ouvertes.fr/hal-00194102
Contributor : Liliane Ruprecht Connect in order to contact the contributor
Submitted on : Wednesday, December 5, 2007 - 4:29:15 PM
Last modification on : Friday, May 20, 2022 - 9:04:45 AM

Identifiers

  • HAL Id : hal-00194102, version 1

Citation

Yves Achdou, Christophe Sabot, Nicoletta Tchou. Transparent boundary conditions for the Helmholtz equation in some ramified domains with a fractal boundary. Journal of Computational Physics, Elsevier, 2007, 220 (2), pp.712-739. ⟨hal-00194102⟩

Share

Metrics

Record views

152